sunmark Allergy Relief 10 mg Loratadine Tablet, 30 per Bottle

#70677013401
Package Count: 30. Experience freedom from various allergy symptoms by taking these Sunmark allergy relief tablets. They address the symptoms of hay fever and other common upper-respiratory allergies, such as sneezing, runny nose, itchy nose or throat and itchy or watery eyes. T… read more
$9.56
Delivery Within 3-5 Business Days

Currently Not Available

Description

Package Count: 30.

Experience freedom from various allergy symptoms by taking these Sunmark allergy relief tablets. They address the symptoms of hay fever and other common upper-respiratory allergies, such as sneezing, runny nose, itchy nose or throat and itchy or watery eyes. These allergy relief tablets come in a non-drowsy formulation that won't interfere with the user's ability to carry out routine daily work or other tasks and activities. By delivering 24 hours of relief, they allow individuals to breathe easy and feel comfortable all day long. Available in prescription strength, these loratadine 10 mg tablets provide strong relief.

  • 10 milligrams of loratadine per allergy relief tablet
  • Compare to active ingredient in Claritin®
  • 30 nondrowsy, antihistamine tablets per bottle
  • Claritin is a registered trademark of Bayer Consumer Health

Product Specifications

Brand:
SKU:
1204045BT
MPN:
70677013401
UPC:
010939954213
Application:
Allergy Relief
Manufacturer:
McKesson Brand
Dosage Form:
Tablet
Container Type:
Bottle
Strength:
10 mg Strength
Volume:
30 per Bottle
Package Count:
30 Ct
Condition:
New
Availability:
Delivery Within 3-5 Business Days

Warranty Information

If you are not completely satisfied with any McKesson Brands product, you may return it for a full refund or credit within 45 days from the purchase date. McKesson Brands satisfaction guarantee is limited to products purchased directly from Simply Medical.

You May Also Like

Customers Also Viewed